Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 104, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 7:41 AM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 26 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2009, 7:41 AM CDT (12:41 UTC)
- Expired
- Jun 8, 2009, 8:07 AM CDT
- In force
- 26 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Madison County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:42 AM CDT | HAIL 1 | St. Louis, MO | |
| Jun 8, 7:45 AM CDT | TSTM WND DMG | Clayton, MO | POWER LINES DOWN ON OCCUPIED CAR. |
| Jun 8, 7:50 AM CDT | TSTM WND DMG | St. Louis, MO | FROM 1 MILE WEST OF BIG BEND AND FOREST PARK PARKWAY TO SKINKER AND FOREST PARK PARKWAY NEAR WASHINGTON U....2 TO 4 INCH DIAMETER TREE LIMBS SCATTERED ALONG THIS AREA. |
| Jun 8, 7:51 AM CDT | TSTM WND DMG | University City, MO | ONE AND A HALF FOOT TREE BLOWN DOWN ON CAR AT DELMAR AND MIDLAND. |
| Jun 8, 7:53 AM CDT | HAIL 0.7 | St. Louis, MO | ON THE ST. LOUIS UNIVERSITY CAMPUS |
| Jun 8, 7:58 AM CDT | HAIL 0.7 | St. Louis, MO | |
| Jun 8, 8:00 AM CDT | HAIL 1 | St. Louis, MO | AT THE INTERSECTION OF MARDEL AVE AND MACKLIND. |
| Jun 8, 8:01 AM CDT | HAIL 0.7 | St. Louis, MO | AT JENNING STATION RD AND AND 270...PEA TO DIME SIZE HAIL...DURATION 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 081241
SVRLSX
ILC119-MOC183-189-510-081330-
/O.NEW.KLSX.SV.W.0104.090608T1241Z-090608T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT MON JUN 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
EXTREME NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 830 AM CDT
* AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
UPLANDS PARK...OR NEAR HILLSDALE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JENNINGS...FLORISSANT...DELLWOOD...VENICE...BELLEFONTAINE
NEIGHBORS...BLACK JACK...RIVERVIEW...MADISON...SPANISH LAKE...
GRANITE CITY...PONTOON BEACH...ALTON...WOOD RIVER...MARYVILLE...
GLEN CARBON...EDWARDSVILLE...BETHALTO...WEST ALTON...HARTFORD AND
ROXANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1242Z 237DEG 34KT 3869 9025
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 081259
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT MON JUN 8 2009
ILC119-MOC183-189-510-081330-
/O.CON.KLSX.SV.W.0104.000000T0000Z-090608T1330Z/
MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
759 AM CDT MON JUN 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EXTREME NORTHEASTERN ST. CHARLES...NORTHEASTERN ST. LOUIS...ST.
LOUIS CITY AND WESTERN MADISON COUNTIES...
AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VENICE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
VENICE...MADISON...BELLEFONTAINE NEIGHBORS...RIVERVIEW...BLACK
JACK...SPANISH LAKE...GRANITE CITY...PONTOON BEACH...ALTON...
MARYVILLE...WOOD RIVER...GLEN CARBON...EDWARDSVILLE...BETHALTO...
WEST ALTON...HARTFORD...ROXANA...MITCHELL...POAG AND FOSTERBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN THE CITY OF ST
LOUIS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK
SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1258Z 231DEG 35KT 3868 9021
$$
GLASS000
WWUS53 KLSX 081307
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT MON JUN 8 2009
ILC119-MOC183-189-510-081317-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-090608T1330Z/
MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
807 AM CDT MON JUN 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN ST.
CHARLES...NORTHEASTERN ST. LOUIS...ST. LOUIS CITY AND WESTERN MADISON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1307Z 231DEG 35KT 3874 9012
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:36 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 8, 6:36 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 636 AM CDT MON JUN 8 2009 .DISCUSSION... /321 AM CDT MON JUN 8 2009/ .SYNOPSIS... CLUSTERS OF SHOWERS AND THUNDERSTORMS ONGOING THIS MORNING ACROSS MIDWEST...ALTHOUGH MOST OF THE ACTIVITY HAS REMAINED WEST AND NORTH OF THE FA. A STATIONARY FRONT EXTENDS EASTWARD INTO SOUTHERN IA AND NORTHERN IL FROM A LOW IN SW IA. A COLD FRONT EXTENDS SW INTO NORTH CENTRAL OK. THIS LOW WILL MOVE NORTHEAST TODAY DRAGGING THE COLD FRONT THROUGH THE FA THIS AFTERNOON AND EVENING. ...DISCUSSION... .TODAY AND TONIGHT...A GREAT DEAL OF UNCERTAINLY EXISTS ON HOW TODAY WILL PLAY OUT. THERE ARE SEVERAL FACTORS AT WORK TODAY. MORNING CONVECTION IS A MAJOR FACTOR. IF ONGOING ACTIVITY OVER EASTERN KS AND WESTERN MO CAN MAINTAIN ITSELF...THEN AFTERNOON ACTIVITY LOOKS LESS LIKELY ALTHOUGH THIS IS NOT THE CURRENT THINKING. CONVECTION SHOULD WEAKEN AS IT PUSHES EASTWARD INTO FA DURING THE MORNING. CONVECTIVE DEBRIS CLOUDS SHOULD THIN DURING THE AFTERNOON ALLOWING TEMPS TO WARM INTO THE 80S. A DEPARTING SHORT WAVE CURRENTLY ENTERING WESTERN MO MAY ALSO SERVE TO INHIBIT CONVECTION LATER TODAY. MODELS...IN GOOD AGREEMENT...HAVE SLOWED THE FRONT A LITTLE OVER THE PAST 24 HRS...NOW NOT PUSHING THROUGH THE STL METRO UNTIL CLOSER TO 00Z AND CLEARING THE SE FA BY 06Z. THIS SHOULD ALLOW THE ATMOSPHERE ENOUGH TIME TO RELOAD....ALLOWING AT LEAST SCATTERED CONVECTION TO BREAK OUT DURING THE LATE AFTERNOON HOURS FROM JUST EAST OF A KUIN TO KCOU LINE. THE ENTIRE CWA HAS A SLIGHT RISK FOR SVR TSTMS TODAY. THIS SEEMS REASONABLE GIVEN THERE WILL BE 3000-3500 J/KG OF CAPE...30-40 KTS OF SHEAR AND MID LEVEL LAPSE RATES AROUND 7 DEG C/KM. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS WITH THIS EVENT. .TUESDAY THROUGH FRIDAY... THE NAM AMPLIFIED THE THROUGH OVER THE UPPER MIDWEST MORE THAN THE OTHER MODELS DURING THIS TIME PERIOD AND ALSO TRACKED THE SURFACE LOWER SLOWER AND FURTHER NW THAN THE OTHER SOLUTIONS...CHOSE NOT TO USE FOR THIS REASON. GFS SUFFERED FROM CONVECTIVE FEEDBACK AS USUAL...DEVELOPING AND TRACKING A SURFACE LOW FROM NORTHERN MO INTO IL TUESDAY NIGHT INTO WEDNESDAY. SIDED WITH ECMWF AND SREF FOR THIS PACKAGE. TUESDAY SHOULD BE A DRY DAY AS SURFACE HIGH SLIDES TO THE NORTH. THIS SETS UP RETURN FLOW FOR TUESDAY NIGHT AND MORE PRECIP. WARM FRONT DEVELOPS OVER MO AND SOUTHERN IL LATE TUESDAY AND IS THE FOCUS FOR SHOWERS AND TSTMS OVERNIGHT. THE FRONT LIFTS NORTH INTO NORTHERN MO WEDNESDAY/ WEDNESDAY NIGHT BEFORE PUSHING BACK SOUTH THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAINFALL GIVEN PWATS WILL BE WELL ABOVE CLIMO AND SEVERAL WEAK SHORT WAVES WILL PASS THROUGH THE MID-MS VALLEY. FRONT TO CLEAR THE AREA THURSDAY NIGHT. TEMPS TO REMAIN AT OR BELOW NORMAL DUE TO PRECIP CHANCES AND CLOUD COVER. NO SIGNIFICANT CHANGES MADE PAST FRIDAY. MILLER && .AVIATION... /626 AM CDT MON JUN 8 2009/ FOR THE 12Z TAFS... SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS EASTERN MISSOURI AND WEST CENTRAL ILLINOIS EARLY THIS MORNING...WITH THE GREATEST CONCENTRATION OF THUNDER AROUND 30-50 NM WEST OF KSTL. THIS ACTIVITY IS OCCURRING WITHIN A REGION OF LARGE SCALE ASCENT ASSOCIATED WITH THE SHORT WAVE TROF IN ERN KS AND IS ALSO WELL AHEAD OF THE COLD FRONT. IMPACTS OF ANY PRECIPITATION SHOULD BE OVER THE NEXT SEVERAL HOURS WITH THUNDER MENTIONED IN THE STL AREA TAFS. IN THE WAKE OF THIS PRECIPITATON...CLOUDS SHOULD THIN AHEAD OF THE FRONT AND WEAK LARGE SCALE SUBSIDENCE WILL OCCUR WITH THE FROPA. THIS SHOULD LIMIT THE COVERAGE OF ANY ADDITIONAL THUNDERSTORMS WITH THE COLD FRONT TO ISOLD-SCATTERED COVERAGE MAINLY AFTER 20Z. GIVEN BOTH THE UNCERTAINTY WITH THE OCCURRENCE/COVERAGE AND TIMING...HAVE OPTED TO ONLY MENTION VCTS AT BEST. WEAK HIGH PRESSURE WILL MOVE INTO THE AREA BEHIND THE FRONT TONIGHT WITH VFR CONDITIONS PREVAILING. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 4:44 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 444 AM CDT MON JUN 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-090945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 444 AM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE ENTIRE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MILLER
In the hours before
Local storm report, Jun 8, 7:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0702 AM HAIL 1 SW WASHINGTON 38.54N 91.03W
06/08/2009 M0.70 INCH FRANKLIN MO TRAINED SPOTTER
PEA TO DIME SIZE HAIL AT HIGHWAY YY AND AJ. DURATION
0658 TO 0702 AM.
&&
EVENT NUMBER LSX0902204
KARLZLocal storm report, Jun 8, 7:28 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 AM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0728 AM HAIL TOWN AND COUNTRY 38.62N 90.48W
06/08/2009 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
DURATION 30 SECONDS.
&&
EVENT NUMBER LSX0902205
KARLZLocal storm report, Jun 8, 7:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 AM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0731 AM HAIL STAUNTON 39.01N 89.79W
06/08/2009 M0.75 INCH MACOUPIN IL EMERGENCY MNGR
ONE HALF TO THREE QUARTER INCH HAIL....DURATION 2
MINUTES.
&&
EVENT NUMBER LSX0902206
KARLZSpecial weather statement, Jun 8, 7:34 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 734 AM CDT MON JUN 8 2009 ILZ059-060-081315- MACOUPIN IL-MONTGOMERY IL- 734 AM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOUPIN AND MONTGOMERY COUNTIES UNTIL 815 AM CDT... AT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNT OLIVE...OR NEAR STAUNTON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LITCHFIELD... HILLSBORO...MOUNT OLIVE...TAYLOR SPRINGS...RAYMOND...WITT... HORNSBY...WALSHVILLE...HONEY BEND...BUTLER...HARVEL AND IRVING. GLASS
Special weather statement, Jun 8, 7:36 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 736 AM CDT MON JUN 8 2009 ILZ100-MOZ061-063-064-081315- MADISON IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 736 AM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND SOUTHWESTERN MADISON COUNTIES UNTIL 815 AM CDT... AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVETTE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON... BRIDGETON...OVERLAND...ST. ANN...UNIVERSITY CITY...WOODSON TERRACE... ST. JOHN...BEL-RIDGE...BERKELEY...HILLSDALE...HAZELWOOD...ST. LOUIS...KINLOCH...NORMANDY...COOL VALLEY...NORTHWOODS...FERGUSON... FLORISSANT...JENNINGS AND DELLWOOD. GLASS
Local storm report, Jun 8, 7:37 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL UNIVERSITY CITY 38.67N 90.33W
06/08/2009 M0.50 INCH ST. LOUIS MO NWS EMPLOYEE
DURATION 3 MINUTES.
&&
EVENT NUMBER LSX0902207
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:02 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 43 min |
| Jun 8, 7:39 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 8, 4:03 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 50 min |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 46 min |
| Jun 8, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron | 40 min |
| Jun 8, 5:59 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 46 min |
| Jun 8, 6:15 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Washington | 6 hr |
| Jun 8, 6:34 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 26 min |
| Jun 8, 6:56 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 34 min |
| Jun 8, 7:54 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 35 min |
| Jun 8, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 38 min |
| Jun 8, 8:44 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 46 min |
| Jun 8, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 49 min |
| Jun 8, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 24 min |
| Jun 8, 5:20 PM CDT | Tornado Warning | LSX | Saint Clair | 25 min |
| Jun 8, 5:21 PM CDT | Areal Flood Advisory | LSX | Madison | 5 hr |
| Jun 8, 5:35 PM CDT | Tornado Warning | LSX | Saint Clair | 40 min |
| Jun 8, 5:46 PM CDT | Areal Flood Advisory | LSX | Clinton, Saint Clair, Washington | 4 hr |
| Jun 8, 5:58 PM CDT | Tornado Warning | LSX | Clinton, Saint Clair, Washington | 47 min |
| Jun 8, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 39 min |
| Jun 8, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 31 min |
| Jun 8, 6:46 PM CDT | Flash Flood Warning | LSX | Clinton, Saint Clair, Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.